| Model Number |
6900PTFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry that a 33mm 6900ptfx mitral valve in mitral position was explanted after four (4) years, four (4) months due to unknown reason.The replacement valve is a 33mm 11400m mitris resilia mitral valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections: h6 (investigation findings, and investigation conclusions).A device history record (dhr) review was not performed, as no information regarding a device failure mode was provided.Furthermore, there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Engineering evaluation summary: an engineering evaluation is not required because there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.An ifu review is unable to be performed, as no details regarding a failure mode of the device were provided.A capa/scar/pra is not required as there are no confirmed product or labeling non-conformances, and no other triggers are met.Based on the information available, a definitive root cause cannot be conclusively determined.All pertinent information available to edwards lifesciences has been submitted.